MAUDE Adverse Event Report: BECTON DICKINSON BD® LUER SLIP TIP SYRINGE WITH ATTACHED NEEDLE; PISTON SYRINGE

BECTON DICKINSON BD® LUER SLIP TIP SYRINGE WITH ATTACHED NEEDLE; PISTON SYRINGE
Catalog Number 309626
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while health care provider was using bd® luer slip tip syringe with attached needle, they sustained a needle stick injury.The following was received by the initial reporter: details of complaint (reported issue): items received did not have safety glides.A staff member did get a needle stick injury because it wasn't a safety needle like it says on our website.
 
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Pr (b)(4) - follow up mdr for device evaluation.Two samples of 1ml luer-slip syringes with 25x5/8¿ needles attached were received by bd.A quality engineer was able to review the samples from lot #3060191 regarding item #309626.Both samples were received in sealed packages with all applicable product information on the top web.Both samples had no defects.The conditions observed are acceptable per product specification.Based upon what was reported, the consumer assumes this to be a safetyglide needle.However, this product code and needle are not.The reported defect was not identified in the samples received.Therefore, no corrective action is required at this time.A device history record review was completed for provided batch number 3060191 showing no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10 manufacture narrative.

Brand Name
BD® LUER SLIP TIP SYRINGE WITH ATTACHED NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17925881
Report Number2243072-2023-01835
Device Sequence Number14192351
Product Code FMF
UDI-Device Identifier30382903096269
UDI-Public(01)30382903096269
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number309626
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer02/08/2024
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown